MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 UNKNOWN ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE

MEDIVANCE, INC. ¿ 1725056 UNKNOWN ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE
Medical Device Problem Codes Failure to Sense (1559); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that nurse states they are unable to start therapy as the probe is not reading a patient temperature.There are dashes where this information should be.Moved the rectal probe to the bedside and confirmed it is reading properly.The nurse turned the device off thinking this would help and when it powered back on the screen was black.Confirmed the device is plugged into a medical grade wall outlet and the button on the back is illuminated.Advised this device will need to go to biomed.Per follow up information received on 04jun2026, the biomed connected a new cable, they did not see any obvious defects with the first cable but stated that swapping them resolved the issue.They had rebooted the device twice and device powered on.They ran a verification check, and it seemed to work fine.They will be returning it to service.Additional information will be added to the record if and when additional information has been received.

Brand Name
UNKNOWN ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, TEMPERATURE CABLE
Common Device Name
TEMPERATURE CABLE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25463749
Report Number1018233-2026-03772
Device Sequence Number10335887
Product Code DWJ
UDI-Device Identifier00801741127755
UDI-Public(01)00801741127755
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown